| Model Number |
AU00T0 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/25/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.A qualified viscoelastic was indicated.The root cause could not be determined for why the lens subluxated six years after implantation.It was reported there was no trauma to the eye.Information was provided that the company, 18.0 diopter lens was replaced with a company, 15.5 diopter lens.No further information has been provided at this time.File will be re-opened when new information or the product is received.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced inferiorly sublxed lens without trauma.The iol was exchanged for another lens model approximately 5 and half years following the initial implant procedure.Additional information has been requested.